# SDR SWAA2024071899373

- Difficulty date: June 8, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS907 BTW STR25R AND STR26R AFT CARGO COMPARTMENT 2024-376587<[01] REPLACED FRAME LOCATED BS907 BTW STR25R AND STR26R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A1007 SHEET 42 REV. D.;[02] CORRECTED STEP 1 REPLACED FRAME LOCATED BS907 BTW STR25R AND STR25L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A1007 SHEET 42 REV. D. SEE INDIVIDUAL SIGNOFF BELOW;[03] REPLACED FRAME LOCATED BS907 BTW STR25R AND STR25L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A1007 SHEET 42 REV. D. SEE INDIVIDUAL SIGNOFF BELOW CERTIFIED RII.
